Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to avoid side effects of birth control medication ?

I went off birth control 7 months ago and I am still experiencing weird symptoms such as heart palpitations, anxiety, acne, hot flashes and insomnia. How can I figure out what to do. I had all tests done, ekg, mri, blood panel and standard hormone test, all normal.
Thu, 9 Jan 2014
Report Abuse
General & Family Physician 's  Response
Hello ma'am and welcome.

The side effects of birth control last as long as the hormonal levels are imbalanced, but you have stated that your hormone levels are normal. In such a scenario it is safe to look for other possible causes for such a presentation, also the initiation of a substitute birth control medication usually helps to normalize the previous side effects.

But a more elaborate evaluation by a specialist is certainly in order.

Hope this helps.

Best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi! I m 18 years old and my mom wants me to go on birth control. I do have a boyfriend and we are pretty serious and definitely are not ready for...

Recent questions on  Acne vulgaris

doctor1 MD

i hav consulted skin specialist for acne problem which i had from 14...by this specialist it gt reduced some but during 1st week of jan 2014 again...

doctor1 MD

I am a 32 yr old male and for 2 weeks I have had a breakout of red spots (similar to acne) across my torso, arms and neck that do not itch. They...

doctor1 MD

I am 27 yr old and have an acne problem for last seven years now I am concerning skin specialist who prescribed me following medicines and also...

doctor1 MD

Hi, I have been suffering from acute acne on jawline which is pretty much under control. My doc is now treating me for pigmentation after acnes, I...

doctor1 MD

acne prone skin but very mild.

doctor1 MD

my face has been this way for the past 3 months what is wrong with my face can someone please help me

doctor1 MD

Hello sir; I had a kidney stone pain around 5 weeks ago so i got a pain killer injection the concern i have is that i am confused whether the staff...